# SDR GTIA2025081839048

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 70621
- Aircraft time: 32,229 hours, 14,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 13712
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,374 hours, 1,658 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA MEGAPHONE INOP-REMOVED & REPLACED MEGAPHONE IAW SPIRIT EMER EQUIP A320. PERFORMED OPS TEST IAW AMM 25-65-51. OPS CHECK GOOD. AC OK FOR SERVICE. MOC #118486
